# SDR IXXA20240721052

- Difficulty date: July 17, 2024
- Submitted: July 21, 2024
- Operation: Air carrier
- Aircraft: N499AZ
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 89,810 hours, 15,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Part time: 89,810 hours, 15,782 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, LINE MAINTENANCE REPORTED AISLE STAND EMERGENCY FLASH LIGHT BATTERY INOPERATIVE.  FLASHLIGHT BATTERY REMOVED AND REPLACED PER BOEING 767 AIRCRAFT MAINTENANCE MANUAL 25-64-80. OPERATIONAL CHECK GOOD.
